# SDR CA111205011

- Difficulty date: November 24, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: 601R9521553
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING THROUGH 10,000 FT RECEIVED A CABIN ALT CAUTION MESSAGE.  RAN QRH  ABNORMAL 2-4 AND 2-6 AND WERE NOT ABLE TO PRESSURIZE THE PLANE, RETURNED TO THE FIELD.  DUCT ASSY, ACFT SUPPLY, RT 601R95215-53.
